# SDR UALA2010031800907

- Difficulty date: March 17, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 36,298 hours, 8,070 cycles
- Engine: Pwa PW4077
- System (JASC): 3160 · Central Display
- Part: Module
- Part number: S243W0011401
- Part serial: 120
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S ND, CTR UPPER AND LWR DU'S BLANK OUT INDISCRIMINATELY.  RADAR FAILED MSG DISPLAYS ON ND WHEN SCREENS GOES BLANK.  SELECTED ALT CONTROL DISPLAY SW, NO HELP.  BLANKING IS MOMENTARY AS IF GRAPHICS GEN ARE SWITCHING.  REPLACED L AIMS AND COMPLETED SOFTWARE LOAD OF OPC AND CHECKLISTS.  CHECKS GOOD.
